Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking birth control pills, using condoms. Will it affect fertility?

hello Samuel, i am a 23 year old lady, in the past i have been taking morning after pills as an added contraception with using condoms , like last year i took it six times in the year. does this have any after effect on my fertility in future? what kind of contraception can i use, the one that will not interfere with my hormones, if any?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) Morning after pills should not be taken regularly. They do have side effect.

2) If you feel that you are not adequately protected by condoms alone, please start on regular pack of oral contraceptive pills for 21 days each cycle. They are safe and effective.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.

Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor